# SDR AALA20100429AFW01

- Difficulty date: April 29, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 79,663 hours, 12,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T353016
- Condition: Dented
- Location: Fuselage
- Part time: 79,662 hours, 12,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP DENT ON THE FUSELAGE SKIN AT STATION 1366.5 BETWEEN STRINGERS 31 AND 32 RIGHT.  INSTALLED DOUBLER PER EA B767-53-010270.
